# SDR AMTA200301248

- Difficulty date: September 20, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CHORD CORRODED.  REPAIRED FLOORBEAM IAW ER033585.(K)
